A 13-year-old boy from New Jersey suddenly died from a heart attack this week, shortly after his second Covid shot.
In a June 6, 2021 social media post from the child’s mother, Jennifer O’Drain, the child can be seen giving a thumbs up from a doctor’s office along with the caption, “Sec shot done.”
BYPASS THE CENSORS
Sign up to get unfiltered news delivered straight to your inbox.
Less than seven months later Jennifer’s husband Trent wrote in a now-deleted Facebook post, “Dear family and friends. Our son Jack had an unexplained cardiac arrest on New Year’s Eve shortly after the ball dropped while playing with his friends.”
“He is on life support at Children’s Hospital in Philadelphia,” the father added. “Jennifer and I have been by his side, holding his hand and praying for healing and hope. The outpouring of support has truly been what is keeping us going. I love you all and please pray for our son. God help us.”
A few days later, Jack tragically died.
Infowars.com reports: His obituary page reads, “Jack will always be remembered for his big heart, love of learning and loyalty to family and friends. He was extremely bright; he attended Voorhees Middle School and was a part of the Science Olympiad Organization. Jack enjoyed playing the saxophone and practiced at the NJ School of Music in Medford. He loved the outdoors; hiking, camping and fishing were some of his favorite activities. Jack loved game nights playing monopoly, rummy 500 or watching a good movie but most of all it was the time he spent with his family and friends that he treasured the most.”
According to an October 2021 study published in the New England Journal of Medicine, “Males between 16 and 29 years of age have an increased risk of developing heart problems after receiving a second dose of coronavirus vaccines made by Pfizer-BioNtech or Moderna.”
One such heart problem that has been directly attributed to the experimental jabs is myocarditis, or the inflammation of the heart.
The CDC admits, “Cases of myocarditis reported to the Vaccine Adverse Event Reporting System (VAERS)external icon have occurred: After mRNA COVID-19 vaccination (Pfizer-BioNTech or Moderna), especially in male adolescents and young adults. More often after the second dose.“
Additionally, the Mayo Clinic states, “The inflammation can reduce the heart’s ability to pump and cause rapid or irregular heart rhythms (arrhythmias). Severe myocarditis weakens the heart so that the rest of the body doesn’t get enough blood. Clots can form in the heart, leading to a stroke or heart attack.“
While Jack’s untimely passing has not been declared a vaccine-related death as of now, an investigation is warranted and the world needs to be made more aware of the horrific adverse reactions the experimental shots can induce.
Infowars reached out to Jennifer O’Drain for comment and has yet to receive a response.
Latest posts by Sean Adl-Tabatabai (see all)
- Zelensky Caught Destroying ‘All Information’ on Biden’s Bioweapons Deal With Ukraine - February 1, 2023
- 100% of COVID Deaths in Canada Now Due to mRNA Vaccine, New Data Shows - February 1, 2023
- Trudeau’s Canada Introduces Segregation for White People in Public Theaters - February 1, 2023